Alert archive / New Jersey / Special Marine Warnings in 2008
Special Marine Warning 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at May 21, 2008, 5:04 PM EDT. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2008, 5:04 PM EDT (21:04 UTC)
- Expired
- May 21, 2008, 5:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 54 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1831 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WHUS51 KPHI 212105
SMWPHI
ANZ430-212130-
/O.NEW.KPHI.MA.W.0013.080521T2104Z-080521T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE
504 PM EDT WED MAY 21 2008
THE NATIONAL WEATHER SERVICE HAS ISSUED A
* SPECIAL MARINE WARNING FOR THE...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
* UNTIL 530 PM EDT
* AT 501 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG WINDS AND POSSIBLE THUNDERSTORM PRODUCING
WIND GUSTS OF 34 KNOTS OR GREATER 10 NM WEST OF SHIP JOHN
SHOAL LIGHT...OR ABOUT 5 NM WEST OF WOODLAND BEACH...MOVING EAST AT
20 KNOTS.
* THIS AREA OF STRONG WINDS WILL BE NEAR
2 NM NORTH OF SHIP JOHN SHOAL LIGHT BY 530 PM
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES AND LIGHTNING. THIS
STORM IS GOING TO AFFECT THE UPPER PART OF UPPER DELAWARE BAY.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
MARINERS CAN EXPECT GUSTY WINDS...AND INCREASING WAVES.
BOATERS..ESPECIALLY THOSE UNDER SAIL...SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THE HIGH WINDS SUBSIDE. DO NOT WAIT TO HEAR
THUNDER.
LAT...LON 3942 7554 3937 7539 3935 7537 3935 7533
3930 7531 3930 7526 3928 7523 3916 7538
3917 7541 3920 7540 3926 7541 3933 7547
3934 7551 3936 7550 3940 7555
TIME...MOT...LOC 2104Z 273DEG 20KT 3935 7557
$$
TFGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 21, 2:34 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 21, 2:34 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 234 PM EDT WED MAY 21 2008 .SYNOPSIS... A PERSISTENT UPPER LEVEL LOW OVER SOUTHEASTERN CANADA WILL GRADUALLY MOVE INTO NEW ENGLAND THURSDAY, THEN FINALLY SLIDE TO THE EAST. ROTATING AROUND THIS UPPER LOW WILL SPOKES OF ENERGY, ONE THIS EVENING AND ANOTHER ONE THURSDAY WITH PERHAPS ONE LAST ON ON FRIDAY. TEMPERATURES WILL GRADUALLY WARM OVER THE WEEKEND AND THEN THE WARMEST DAYS ARE ANTICIPATED EARLY NEXT WEEK BEFORE A COLD FRONT COMES THROUGH FROM THE NORTHWEST TUESDAY AFTERNOON AND NIGHT. && .NEAR TERM /THROUGH TONIGHT/... AN UPPER SHORT WAVE COMBINED WITH DAYTIME HEATING AND A REINFORCING COLD FRONT APPROACING FROM THE WEST HAS RESULTED IN DEVELOPING SHOWERS MAINLY TO THE NORTH OF PHILADELPHIA. SOUNDINGS INDICATED AN INVERTED V TYPE LOOK IN THE LOWER LEVELS INDICATING THAT IF TSTMS DO FORM, SOME GUSTY WINDS TO 35 OR 40 MPH ARE POSSIBLE, BUT SINCE WINDS ALOFT ARE NOT STRONG, HIGHER WINDS ARE NOT EXPECTED. BY MIDNIGHT, THE SHOWERS AND TSTMS WILL DISSIPATE WITH LACK OF HEATING BUT INSTABILITY ALOFT COULD KEEP SOME SHOWERS GOING NORTH. FCST MINS ARE GENLY CLOSE TO THE MAV FCST. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... VERY COOL AIR COMES DOWN FROM THE NORTH ON THURSDAY AS ANOTHER SHORT WAVES MOVES THROUGH ALOFT. HOWEVER, THIS SHORT WAVE IS EXPECT TO MOVE THROUGH LATE MORNING AND SINCE DAYTIME HEATING SHOULD NOT HAVE A STRONG EFFECT BY THE TIME OF THE SHORT WAVE PASSAGE, ONLY A CHC OF SHOWERS WILL BE FCST. TEMPS THURSDAY WILL BE A FEW DEGREES COOLER THAN TODAY WITH COOLER AIR IN PLACE COMBINED WITH PARTLY CLOUDY SKIES LIMITING THE EFFECTS OF DAYTIME HEATING. THURSDAY NIGHT, THE CORE OF THE UPPER TROUGH MOVES OFFSHORE, BUT ONE LAST SPOKE OF ENERGY/SHORT WAVE IS FCST BY THE MODELS TO MOVE DOWN THROUGH THE AREA ON FRIDAY. THURSDAY NIGHT SHOULE BE DRY AND VERY COOL. FOR FRIDAY, I HAVE SOME CLOUDS IN THE FCST DUE TO THE SHORT WAVE, BUT AM HOLDING OFF ON MENTION OF PCPN AS CONFIDENCE IS NOT HIGH FOR THIS CONSIDERING THE LOW MOISTURE FCST BY THE MODELS AND THE ASSOCIATED VERY LOW POPS. EVEN SO, I DID GO FOR 20 POPS IN THE GRIDS. BY FRIDAY NIGHT, THE UPPER SHORT WAVE SHOULD HAVE MOVED BY TO THE EAST ALLOWING THE AIRMASS TO FINALLY START TO MODIFY WARMER. IN GENERAL A BLEND OF MAV/MET TEMPS WERE USED. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE UPPER TROUGH FINALLY GIVES WAY TO RIDGING ALOFT OVER THE WEEKEND. THIS MEANS DRY WEATHER WITH WARMING TEMPS. BY MONDAY, TEMPERATURES OVER A GOOD PORTION OF THE REGION SHOULD BE IN THE 80S WITH THE EXCEPTION OF THE COAST AS SEABREEZES SHOULD KEEP THEM COOLER AND OVER THE POCONOS. ON TUESDAY, THE MODELS ARE FORECASTING A COLD FROM TO COME THROUGH FROM THE NW IN THE AFTN OR EVENING. THE 12Z GFS UPPER AIR LOOKS SUSPECT WITH A SHORT WAVE WELL AHEAD OF THE FRONT BY 18Z. THE SLOWER MOTION AS DEPICTED ON THE HPC PROGS LOOKS MORE REASONABLE. THIS MEANS ANOTHER DAY OF WARMTH FOLLOWED BY POTENTIAL TSTMS IN THE AFTN OR EVENING. THE STRENGTH OF THE TSTMS WILL BE DEPENDENT ON IF THE TEMPS GET AS WARM AS FCST AND THE TIMING OF THE FRONTAL BOUNDARY. TEMPS SHOULD BE COOLER WEDNESDAY BEHIND THE COLD FRONT, BUT THIS AIRMASS WONT BE NEARLY AS COOL AIR THE ONE CURRENT OVER THE REGION. SO HIGHS SHOULD BE MOSTLY IN THE 70S. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SKIES CLEARED RAPIDLY AFTER THIS MORNINGS EARLY MORNING FOG LIFTED. BY MIDDAY, AC STARTED TO MOVE IN FROM THE W AND SW. FAIR WEATHER CU ALSO BEGAN POPPING. SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS ARE NOW BEGINNING TO FORM AHEAD OF AN APPROACHING COLD FRONT. A MORE CONCENTRATED AREA OF SHOWERS AND THUNDERSTORMS IS PRECEDING AND ACCOMPANYING THE FRONT. THE PRECIPITATION WILL CROSS THE AREA THIS AFTERNOON INTO THE EVENING HOURS BEFORE WEAKENING AND MOVING OFF TO THE EAST. EXPECT VFR CONDITIONS TO PREVAIL, ALTHOUGH COULD SEE MVFR OR EVEN BRIEF IFR IN ANY OF THE HEAVIER SHOWERS. EXPECT SCT TO BKN AC OVERNIGHT WITH MAINLY GOOD VSBYS. WINDS ARE EXPECTED TO DROP TO 5 KT OR LOWER AND IN AREAS THAT RECEIVE RAINFALL, VSBYS COULD DROP BRIEFLY TO MVFR IN THE PRE-DAWN HOURS. ANOTHER SPOKE OF ENERGY AND MOISTURE IS EXPECTED TO ROTATE ACROSS THE FORECAST AREA THURSDAY MORNING, POSSIBLY BRINGING A FEW MORE SHOWERS. AGAIN, VFR CONDITIONS WILL PREVAIL. THE UPPER LOW WILL BEGIN TO DRIFT OFF TO THE EAST FRIDAY. THERE COULD STILL BE ONE LAST SHORT WAVE DROPPING DOWN FROM THE NORTH THAT COULD BRING SOME CLOUDS AND POSSIBLY A FEW SHOWERS. A LARGE AREA OF HIGH PRESSURE WILL THEN MOVE IN FOR THE HOLIDAY WEEKEND. && .MARINE... LOOKS LIKE AN EXTENDED PERIOD OF RELATIVELY QUIET WEATHER FOR THE MARINE COMMUNITY. SEVERAL SHORT WAVES ROTATING AROUND THE STRONG UPPER LOW TO OUR NORTH WILL CROSS THE AREA DURING THE NEXT 48 HOURS. THE FIRST WILL BE EARLY TONIGHT. THE SECOND AROUND MIDDAY THURSDAY. AND THE THIRD FRIDAY AFTERNOON. NONE OF THESE ARE EXPECTED TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS, ALTHOUGH WINDS MAY GUST TO NEAR 25 KT LATE THURSDAY INTO THURSDAY NIGHT IF THE NAM GUIDANCE IS ANYWHERE NEAR CORRECT. A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHEAST INTO THE MID ATLANTIC REGION FOR THE HOLIDAY WEEKEND INTO THE EARLY PART OF NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER NEAR TERM...STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, May 21, 4:34 AM EDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 AM EDT WED MAY 21 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-220845- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 434 AM EDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-220845- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 434 AM EDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-220845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 434 AM EDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 21, 1:00 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 100 PM EDT WED MAY 21 2008 NJZ001-211745- SUSSEX- 100 PM EDT WED MAY 21 2008 ...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY... AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN INTENSIFYING SHOWER 30 MILES NORTHWEST OF PATERSON...MOVING NORTHEAST AT 25 MPH. THE SHOWER IS EXPECTED TO INTENSIFY INTO A THUNDERSTORM AND COULD CONTAIN WIND GUSTS TO 40 MPH. RNS
Special weather statement, May 21, 2:31 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 231 PM EDT WED MAY 21 2008 NJZ009-015-PAZ068-069-211930- BUCKS-HUNTERDON-MERCER-MONTGOMERY- 231 PM EDT WED MAY 21 2008 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUCKS... HUNTERDON...NORTHERN MERCER AND EASTERN MONTGOMERY COUNTIES... AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTHEAST OF ALLENTOWN NEAR QUAKERTOWN AND MOVING EAST AT 50 MPH. THE THUNDERSTORM WILL BE NEAR BEDMINSTER...OTTSVILLE AROUND 230 PM...STOCKTON...LUMBERVILLE AROUND 245 PM...HOPEWELL AND FLEMINGTON AROUND 300 PM. WIND GUSTS TO AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. SMALL HAIL IS POSSIBLE AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. IF YOU SEE THREATENING WEATHER, HEAD INDOORS IMMEDIATELY. TFG
Special weather statement, May 21, 3:48 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 348 PM EDT WED MAY 21 2008 NJZ001-007-008-PAZ054-055-061-062-212045- CARBON-LEHIGH-MONROE-MORRIS-NORTHAMPTON-SUSSEX-WARREN- 348 PM EDT WED MAY 21 2008 ...AN AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT CARBON...LEHIGH...MONROE...MORRIS...NORTHAMPTON...SUSSEX AND WARREN COUNTIES... AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GROWING AREA OF SHOWERS AND STRONG THUNDERSTORMS OVER THE POCONOS AND THE NORTHERN LEHIGH VALLEY. INDIVIDUAL SHOWERS ARE MOVING NORTHEAST AT 45 MPH. THE STRONGEST THUNDERSTORM IN THE GROUP WILL BE NEAR TOBYHANNA...SKYTOP AROUND 400 PM...FLATBROOKVILLE...ECHO LAKE AROUND 415 PM...HAINESVILLE...CRANDON LAKES AROUND 430 PM...HIGH POINT AND SUSSEX AROUND 445 PM. WIND GUSTS TO AROUND 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER SHOWERS OR THUNDERSTORMS. EXPECT SOME LIGHTNING. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. TFG
Special weather statement, May 21, 4:18 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 418 PM EDT WED MAY 21 2008 NJZ009-015-PAZ068-069-212115- BUCKS-HUNTERDON-MERCER-MONTGOMERY- 418 PM EDT WED MAY 21 2008 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER AND MONTGOMERY COUNTIES... AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF PHILADELPHIA...MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR RICHBORO...IVYLAND AROUND 430 PM...NEWTOWN GRANT...WASHINGTON CROSSING AROUND 445 PM... LAWRENCEVILLE...EWING AROUND 500 PM...PRINCETON AND EDINBURG AROUND 515 PM. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM. SOME WEAK TREE LIMBS COULD BE PULLED DOWN. EXPECT LIGHTNING FROM THIS STORM. SEEK SHELTER INDOORS IMMEDIATELY. TFG
Special weather statement, May 21, 4:39 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 439 PM EDT WED MAY 21 2008 DEZ001-002-NJZ016>018-021-212145- CAMDEN-CUMBERLAND-GLOUCESTER-KENT-NEW CASTLE-SALEM- 439 PM EDT WED MAY 21 2008 ...STRONG SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT CAMDEN...CUMBERLAND...GLOUCESTER...KENT...NEW CASTLE AND SALEM COUNTIES... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF NEWARK TO 16 MILES NORTHWEST OF DOVER...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR ASHLAND...MIDDLETOWN AROUND 445 PM...ARDENCROFT...CLAYMONT AROUND 500 PM...OAK VALLEY...GREENWICH AROUND 515 PM...WENONAH AND ROSENHAYN AROUND 530 PM. MARINERS IN THE LOWER DELAWARE RIVER SOUTH OF PHILADELPHIA AND TOWARD UPPER DELAWARE BAY ARE ADVISED TO BE ALERT FOR GUSTY AND SHIFTING WINDS FROM THE WEST. WIND GUSTS TO 45 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THESE STORMS. EXPECT CLOUD TO GROUND LIGHTNING FROM THE STRONGER STORMS. IF YOU SEE THREATENING WEATHER, HEAD INDOORS OR TO SHORE QUICKLY. TFG
Special weather statement, May 21, 4:44 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE 444 PM EDT WED MAY 21 2008 PAZ060-068-069-212145- BERKS-BUCKS-MONTGOMERY- 444 PM EDT WED MAY 21 2008 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BERKS...UPPER BUCKS AND UPPER MONTGOMERY COUNTIES... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF READING...MOVING EAST AT 36 MPH. THE THUNDERSTORM WILL BE NEAR PENNSBURG...TRUMBAUERSVILLE AROUND 500 PM...QUAKERTOWN...PERKASIE AROUND 515 PM...BEDMINSTER AND PIPERSVILLE AROUND 530 PM. WIND GUSTS TO 45 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS SHOWER. SOME WEAK TREE LIMBS MIGHT BE TORN DOWN. EXPECT CLOUD TO GROUND LIGHTNING FROM THE STORM. IF YOU SEE THREATENING WEATHER, HEAD INDOORS QUICKLY. TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:12 PM EDT | Special Marine Warning | PHI | 2 hr | |
| May 21, 6:34 PM EDT | Special Marine Warning | PHI | 116 min |
Nearby
Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.